# SDR ASAA2014042607570

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,628 hours, 7,583 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER RECALL.  EXTINGUISHES ON RESET. ACFT GROUNDED.  ACCOMPLISHED FIM 21-53 TASK 804. OPERATED RT AIR CONDITIONING PACK REF AMM 21-00-00-800-803.  PACK LIGHT REMAINS OFF.  PERFORMED PACK / ZONE TEMP CONTROLLER BITE REF FIM 21-62 TASK 801. NO FAULTS LOGGED.  NO HISTORY 30 DAYS.
